|stopping meds for 3 days
Apr 22, 2012
my sister suspects that she's pregnant and is on Stocrin and combivir. Can she stop all meds for three days, this is the earliest that she can see or speak to a DR. CD4 count ia above 900, VL = undetectable.
|Response from Dr. Holodniy|
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Sore Throat After Unprotected Anal Sex Worried I Have HIV
- Stinging Pain After Eating Sperm Worried I Have HIV
- Tingling In Fingers After Condom Slipped Worried I Have HIV
- White Bumps On Penis After Receptive Anal Sex With Condom Does It Mean I Have HIV
- White Discharge After Sensual Massage Worried I Have HIV
- Can You Get Genital Warts From Being Fingered?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.